RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 102, Issue 1, Pages 152–157 (Mi mz11402)  

Brief Communications

On the Unique Continuation along Curves of Germs of Solutions to Linear Differential Equations with Constant Coefficients

N. A. Shananin

State University of Management, Moscow

Keywords: partial differential equation, unique continuation of solutions, germs of solutions.

DOI: https://doi.org/10.4213/mzm11402

Full text: PDF file (316 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 102:1, 128–132

Bibliographic databases:

Received: 07.10.2016

Citation: N. A. Shananin, “On the Unique Continuation along Curves of Germs of Solutions to Linear Differential Equations with Constant Coefficients”, Mat. Zametki, 102:1 (2017), 152–157; Math. Notes, 102:1 (2017), 128–132

Citation in format AMSBIB
\Bibitem{Sha17}
\by N.~A.~Shananin
\paper On the Unique Continuation along Curves of Germs of Solutions to Linear Differential Equations with Constant Coefficients
\jour Mat. Zametki
\yr 2017
\vol 102
\issue 1
\pages 152--157
\mathnet{http://mi.mathnet.ru/mz11402}
\crossref{https://doi.org/10.4213/mzm11402}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3670218}
\elib{http://elibrary.ru/item.asp?id=29437465}
\transl
\jour Math. Notes
\yr 2017
\vol 102
\issue 1
\pages 128--132
\crossref{https://doi.org/10.1134/S0001434617070148}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000413842800014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85032346490}


Linking options:
  • http://mi.mathnet.ru/eng/mz11402
  • https://doi.org/10.4213/mzm11402
  • http://mi.mathnet.ru/eng/mz/v102/i1/p152

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:163
    Full text:9
    References:22
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020